# SDR UALA2012041302244

- Difficulty date: April 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 46,670 hours, 18,892 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006147
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE INBOARD BLISTER FAIRING REPAIR PER MAINT TIP 78-014A ACCIDENTALLY DRILLED THE BEAM FITTING LOCATED BELOW THE FAIRING.  NR 1 ENGINE THRUST REVERSER SLEEVE REPLACED PER MM.   SYS OPS AND INSTALL OK NORMAL.
